Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Leg pain between ankle and knee, painkillers give no relief. Treatment?

Bharat Agarwal Age 60 years O psitive I have severe pain in my right lower leg I.E between ankle and knee (flashy part beneath knee, in hindi pindali ) for the last 4 days pain killers and relief oint ment are of no help. The affected part is Very hard like a stone very pain ful on walking . I could Not understand whethere it is a sprain or rupture in nerves/ veins. pl. advice along with treatment.
Asked On : Fri, 6 Jul 2012
Answers:  1 Views:  140
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon, Joint Replacement 's  Response
Thanks for your query
I Dr.Mukesh chugh orthopaedic surgeon.
After going through your suffering it seems you have developed inflammation of veins, could be deep vein thrombosis. My advice for you would be get colour Doppler study of blood supply in limbs, just talk to your doctor and get physical examination to confirm/rule out the diagnosis.
Are you having diabetes or any other illness, do you smoke?
As far treatment you may have tab.disprin along with limb elevation. Avoid massage of calf (pindali).
Take care and I shall be glad to answer any further query of yours.
Dr.mukesh chugh
Answered: Wed, 26 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor